# SDR ASAA2017040320346

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 40,677 hours, 12,249 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 153825
- Condition: Failed
- Location: Hf Transceiver
- Part time: 40,529 hours, 11,917 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF INOPERATIVE, WILL NOT TRANSMIT. ACFT GROUNDED.  NO SIDE TONE OR KEY INTERLOCK LED WHEN TRANSMITTING FROM NR 2 HF TRANSCEIVER.   REPLACED THE NR 2 HF COUPLER. INSTALLATION TEST FOR THE COUPLER PASSED IAW AMM 23-11-61/401.
